# SDR DL757081646

- Difficulty date: November 14, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,207 hours, 29,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1510-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD LOWER SURFACE OF FLOOR TO SIDEWALL SUPPORT COMMON TO NUTPLATE LOCATIONS, BS 1510-1530 RT, OUT OF LIMITS REPLACED PART.
